# SDR USAA001200

- Difficulty date: July 22, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N821US
- Make and model: Doug DC-9-82
- Aircraft serial: 49138
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Part time: 48,024 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - DOOR PAN CORRODED, 3-5 SQUARE INCHES.  CORROSION LEVEL 1; TASK NR C57-53300 AT CARGO DOOR FORWARD LOWER CORNER DOOR PAN AT BLIND NUTS.  TREATED AND PRIMED PER SRM 51-10-3.  (X)
